# SDR IXXA20241002008

- Difficulty date: August 23, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 90,150 hours, 16,255 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fan Cowl
- Part number: 2242201507
- Part serial: 0327
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OB FAN COWL INNER SURFACE AFT UPPER WEAR PLATE HAS FRETTING DAMAGE AND BARE METAL
